Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whsfball24

New Accutane user

Recommended Posts

alright first of ive had mild-moderate acne for past year and a half and ive gone to dermatologist and she'd always give me stuff and it never worked so after two years of this she reccomended that since nothing else worked i should go on this and rid of my acne. and so now i am here on my fifth day of taking 40 mg. okay so the questions that my dermatologist didnt clearly answer i thought i might ask them here....

okay in the pamplet is said it can decreased metabolism. i am 5'8" 160 i play football and have high metabolism. what are the chances that this will acutually affect me...like gaining or losing weight as it is it is very hard for me to gain weight

and also can i still lift heavy weights at the gym. my derm. said basically its up to me so question is. is it unhealthy to lift while on accutane

Thanks to all who responds ahead of time

Share this post


Link to post
Share on other sites

Nah its not unhealthy to lift weights on Accutane. What you might get is some rashes on your arms and maybe some joint pain but usually its pretty minimal. I say lift away and keep playing your sports.

Everyone reacts differently so see how you go, hows the first 5 days been for you, any breakout?

Share this post


Link to post
Share on other sites

I don't think its unhealthy, I think when she says its up to you it depends on how you feel after you're lifting the weights...e.g. if you're getting a lot of joint pain you might want to ease up for awhile. But you might not get joint pain at all. Good luck

Share this post


Link to post
Share on other sites

"Nah its not unhealthy to lift weights on Accutane. What you might get is some rashes on your arms "

Thats weird cause I weight lift like 4 times a week and have been on Accutane for about 2 1/2 months now and I just starting getting those rashes. What do you think causes it?

Share this post


Link to post
Share on other sites

I don't lift weights. I have this membership to a gym where I pay thirty dollars every month to make me feel like I am doing something positive. I don't actually go there.

As far as metabolism goes, I have noticed that I am loosing weight and my usually non-existent appetite is even more non-existent. I am actually happy about this since I am a woman and I think it was Gloria Vanderbilt who said that you can never be too thin or too rich. Now, I just have to worry about that money thing.

I wish you luck on your treatment. My first few weeks on Accutane were a period of adjustment so many side effects you might experience now have a chance of subsiding. I do remember experiencing some backpain during the first couple of days so if you do lift, you might want to cut back for a little while - - until your body adjusts.

Share this post


Link to post
Share on other sites
I don't lift weights.  I have this membership to a gym where I pay thirty dollars every month to make me feel like I am doing something positive.  I don't actually go there.

Share this post


Link to post
Share on other sites

well my major problem with accutane right now is whenever i play heavy sport( football, basketball) my joints and muscles heard much more easily and also i lost alot of hops. but so far so good with the results in week 3, the other side effects for me are dry lips, flaky skin, getting tired easily ( donno if is accutane or just me ) and iseem to have much more of a short attention span.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×